On Approximation of Multivalued Solution for Hamilton—Jacobi equation

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)805-809
Number of pages5
JournalIFAC-PapersOnLine
Volume51
Issue number32
DOIs
Publication statusPublished - 1 Jan 2018

Fingerprint

Hamiltonians

Keywords

  • convergence in L
  • Hamilton—Jacobi equation
  • minimax/viscosity solution
  • multivalued solution
  • viability set

ASJC Scopus subject areas

  • Control and Systems Engineering

Cite this

@article{ce2899f63c4f4c598cd67205a0a05381,
title = "On Approximation of Multivalued Solution for Hamilton—Jacobi equation",
keywords = "convergence in L, Hamilton—Jacobi equation, minimax/viscosity solution, multivalued solution, viability set",
author = "Kolpakova, {Ekaterina A.}",
year = "2018",
month = "1",
day = "1",
doi = "10.1016/j.ifacol.2018.11.447",
language = "English",
volume = "51",
pages = "805--809",
journal = "Ifac papersonline",
issn = "2405-8963",
publisher = "Elsevier BV",
number = "32",

}

On Approximation of Multivalued Solution for Hamilton—Jacobi equation. / Kolpakova, Ekaterina A.

In: IFAC-PapersOnLine, Vol. 51, No. 32, 01.01.2018, p. 805-809.

Research output: Contribution to journalArticleResearchpeer-review

TY - JOUR

T1 - On Approximation of Multivalued Solution for Hamilton—Jacobi equation

AU - Kolpakova, Ekaterina A.

PY - 2018/1/1

Y1 - 2018/1/1

KW - convergence in L

KW - Hamilton—Jacobi equation

KW - minimax/viscosity solution

KW - multivalued solution

KW - viability set

UR - http://www.scopus.com/inward/record.url?scp=85058222084&partnerID=8YFLogxK

UR - https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcAuth=tsmetrics&SrcApp=tsm_test&DestApp=WOS_CPL&DestLinkType=FullRecord&KeyUT=000453278300151

U2 - 10.1016/j.ifacol.2018.11.447

DO - 10.1016/j.ifacol.2018.11.447

M3 - Article

VL - 51

SP - 805

EP - 809

JO - Ifac papersonline

JF - Ifac papersonline

SN - 2405-8963

IS - 32

ER -